# SDR R61A2019121741396

- Difficulty date: December 4, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861007
- Condition: Corroded
- Location: Frames 30-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION ON R/H INBD SEAT TRACK BTW FR 30-34. REPAIRED SEAT TRACK IAW SRM 53-00-10 REP. 01 AND ETD2019-170-161920. ***AIRCRAFT REMAINS IN HEAVY CHECK***
